3 doctors weighed in:

So i have been having diarrhea but i've noticed that my food is not being broken down..i have gastritis and drink ranitidine pills is this normal?

3 doctors weighed in
Dr. Charles Gordon
Pediatrics - Adolescent Medicine
2 doctors agree

In brief: On the one hand ....

You have been given ranitidine because of the gastritis.
On the other hand it can commonly cause diahrrea. There are plenty of other ways of dealing with those two issues. Talk to your doc about the other options.

In brief: On the one hand ....

You have been given ranitidine because of the gastritis.
On the other hand it can commonly cause diahrrea. There are plenty of other ways of dealing with those two issues. Talk to your doc about the other options.
Dr. Charles Gordon
Dr. Charles Gordon
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
383K people helped
Continue
108,000 doctors available
Read more answers from doctors